Samvel, Dalalyan (2008) The Jordan-Postnikov Normal Form of a Real Linear Operator. Armenian Journal of Mathematics, 1 (2). pp. 37-43. ISSN 1829-1163
|PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader|
We give a direct proof of the following result: for any real linear operator there exists a basis in which it has a Jordan-Postnikov matrix. This matrix for a real linear operator is determined uniquely up to the order of direct summands on the diagonal.
|Subjects:||15-xx Linear and multilinear algebra; matrix theory|
|Deposited By:||Professor Anry Nersesyan|
|Deposited On:||13 Oct 2008 13:16|
|Last Modified:||19 Apr 2011 03:22|
Repository Staff Only: item control page